Follow
Gang Bao
Gang Bao
Professor of Mathematics, Zhejiang University
Verified email at zju.edu.cn
Title
Cited by
Cited by
Year
Weak adversarial networks for high-dimensional partial differential equations
Y Zang, G Bao, X Ye, H Zhou
Journal of Computational Physics 411, 109409, 2020
2932020
Mathematical studies in rigorous grating theory
G Bao, DC Dobson, JA Cox
JOSA A 12 (5), 1029-1042, 1995
2191995
DNA probes for monitoring dynamic and transient molecular encounters on live cell membranes
Mingyou You,Yifan Lyu, Da Han, Liping Qiu, Qiaoling Liu, Tao Chen, Cuichen ...
Nature Nanotechnology 12, 453-460, 2017
2152017
A fast algorithm for the electromagnetic scattering from a large cavity
G Bao, W Sun
SIAM Journal on Scientific Computing 27 (2), 553-574, 2005
1952005
Finite element approximation of time harmonic waves in periodic structures
G Bao
SIAM journal on numerical analysis 32 (4), 1155-1169, 1995
1911995
Inverse scattering problems with multi-frequencies
G Bao, P Li, J Lin, F Triki
Inverse Problems 31 (9), 093001, 2015
1822015
A multi-frequency inverse source problem
G Bao, J Lin, F Triki
Journal of Differential Equations 249 (12), 3443-3465, 2010
1692010
Mathematical modeling in optical science
G Bao, L Cowsar, W Masters
Society for Industrial and Applied Mathematics, 2001
1692001
An inverse source problem for Maxwell's equations in magnetoencephalography
G Bao, H Ammari, JL Fleming
SIAM Journal on Applied Mathematics 62 (4), 1369-1382, 2002
1642002
Adaptive finite-element method for diffraction gratings
G Bao, Z Chen, H Wu
JOSA A 22 (6), 1106-1114, 2005
1592005
An integral equation method for the electromagnetic scattering from cavities
H Ammari, G Bao, AW Wood
Mathematical Methods in the Applied Sciences 23 (12), 1057-1072, 2000
1302000
Numerical solution of the Helmholtz equation with high wavenumbers
G Bao, GW Wei, S Zhao
International Journal for Numerical Methods in Engineering 59 (3), 389-408, 2004
1222004
Analysis of the electromagnetic scattering from a cavity
H Ammari, G Bao, AW Wood
Japan journal of industrial and applied mathematics 19, 301-310, 2002
1202002
Inverse medium scattering problems for electromagnetic waves
G Bao, P Li
SIAM Journal on Applied Mathematics 65 (6), 2049-2066, 2005
1102005
An adaptive edge element method with perfectly matched absorbing layers for wave scattering by biperiodic structures
G Bao, P Li, H Wu
Mathematics of Computation 79 (269), 1-34, 2010
962010
Inverse medium scattering for the Helmholtz equation at fixed frequency
G Bao, P Li
Inverse Problems 21 (5), 1621, 2005
912005
Convergence Analysis of the Perfectly Matched Layer Problems for Time-Harmonic Maxwell's Equations
G Bao, H Wu
SIAM journal on numerical analysis 43 (5), 2121-2143, 2005
862005
On the scattering by a biperiodic structure
G Bao, D Dobson
Proceedings of the American Mathematical Society 128 (9), 2715-2723, 2000
852000
Variational approximation of Maxwell's equations in biperiodic structures
G Bao
SIAM Journal on Applied Mathematics 57 (2), 364-381, 1997
851997
A uniqueness theorem for an inverse problem in periodic diffractive optics
G Bao
Inverse Problems 10 (2), 335, 1994
841994
The system can't perform the operation now. Try again later.
Articles 1–20